# SDR AWXA0000248

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: S242T210202
- Part serial: 00699
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CAPT''S INSTRUMENT LOSS, UNCOMMANDED ROLL.  AT FL 370, RIGHT AP ENGAGED, AIRCRAFT BEGAN A SLOW ROLL TO LEFT WITH RIGHT AILERON CORRECTION.  LOST DATA INPUT TO AIRSPEED, ALTIMETER, IVSI, AND CABIN PRESSURE STARTED CLIMBING.  EEC BITE CHECK SHOWED FAILED LEFT AIR DATA COMPUTER.  REPLACED AIR DATA COMPUTER IAW MM 34-12-01, TEST OK.  RECOMMENDATION:  REMAIN OPEN PENDING RESULTS OF TEARDOWN REPORT.
